Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    tdnfitness is offline Female Member
    Join Date
    Oct 2004
    Posts
    3

    Anyone have trouble breathing immediately after injection?

    It's happened a few times recently with a small dose (200mg of Test Cyp). It is very random and have not had this same problem with the same lot. I immediatley feel it coming on where my chest tightens and I can't breath deep without coughing very bad. It's is a scary feeling and it passes in about 2 minutes, but it is a long two minutes as you sit there thinking your not going to get your breath back.

    Any ideas or input would be great.

    This is prescribed Test by the way for HRT.

    T

  2. #2
    6plates is offline Banned
    Join Date
    Oct 2004
    Posts
    55
    Quote Originally Posted by tdnfitness
    This is prescribed Test by the way for HRT.

    T
    ya sure it is

    what your going through is nothing irregular, your more than likely passing through a vein or a nerve, or maybe you just get hella nervous before the actual shot.

    ive done this twice, and yae i know the feeling.you start to get a cold sweat when you push the needle in, you get up and feel very light headed and you have a hard time breathing, you think your gonna die/pass out but then you just sit down for a couple minutes and it subsides. alot of us on here have done that. just be a little safer or trying moving your injection spots around and you shouldnt be going through it anymore.

    if you try switching things up, and it still doesnt work for you, and you are actually on HRT, have the doc give you the shot and see if your going through the same thing, if you are let him know immediatly after the shot.

  3. #3
    AustrianOAK14's Avatar
    AustrianOAK14 is offline Senior Member
    Join Date
    Apr 2004
    Location
    san diego, ca
    Posts
    1,502
    not trouble after but sumtimes during....

  4. #4
    tdnfitness is offline Female Member
    Join Date
    Oct 2004
    Posts
    3

    Thanks for the quick input

    I would probably assume the same if I was you. I am 34 now and actually do have it prescribed, (few places actually) but have used on and off for over 8 years. I have given myself 100's of shots over the years and I used to always inject in the thigh.

    I started getting some scar tissue in my thighs (I think) so I started going in my glutes. Never before have I had this feeling until I started going in my glute. Definitely not hittig the siatic (sp?) nerve as my ass would be jumping through the ceiling, but was curious if there was a medical explanation.

    Thanks again and no offense that you thought I was a rookie.

    T

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •